# SDR AXSA191WA2/6/2009

- Difficulty date: February 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N191WA
- Make and model: Beech 99
- Aircraft serial: U136
- Aircraft time: 27,706 hours, 39,590 cycles
- Engine: Pwa PT6*
- Engine time: 12,692 hours, 15,968 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PT6A28
- Part serial: PCE50775
- Condition: Leaking
- Location: Right
- Part time: 12,692 hours, 15,968 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FLIGHT 1090 MHT-RKD 25 NM FROM DESTINATION RIGHT OIL PRESSURE ANNUNCIATOR ILLUMINATED AND PILOT NOTED OIL PRESSURE AT 20PSI, TORQUE WAS 600 FT-LBS WITH BOTH INDICATIONS WERE FLUCTUATING.  NO YAW NOTED.  AT 4000FT PILOT REDUCED POWER FOR DESCENT AND RIGHT ENGINE LOST POWER.  PILOT SHUT DOWN RIGHT ENGINE AND EXECUTED SINGLE-ENGINE LANDING WITHOUT INCIDENT.  PRELIMINARY MAINTENANCE EVALUATION REVEALED THE ACCESSORY GEARBOX/REAR OF ENGINE OIL SOAKED.  FURTHER EVALUATION DID NOT REVEAL THE SOURCE OF THE OIL LEAK.  THE ENGINE WAS REMOVED FROM SERVICE AND SENT TO A REPAIR FACILITY FOR FURTHER EVALUATION AND REPAIR.
